MAUDE Adverse Event Report: OAKDALE LEVEL 1 HOTLINE ACCESSORIES; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 HOTLINE ACCESSORIES; WARMER, THERMAL, INFUSION FLUID
Model Number L-10
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during the pre-use check, the connector broke off.No patient injury or clinical affects was reported.No additional information is available for this complaint.
 
Additional Manufacturer Narrative
Device evaluation: two photographs were submitted along with the returned device.Picture one shows a hotline gas vent outside of its original packaging, the packaging, and a stopcock valve; the male luer connector is observed to be broken and the broken part of the connector is attached to the stopcock valve.Picture two shows a close-up of the damage to broken male luer connector in the gas vent, the damage shows signs of excessive force applied.One (1) device was received with its original packaging, in used condition, and decontaminated.Along with the unit a stopcock valve was received.Upon visual inspection the male luer connector on the gas vent was observed to be broken with additional damage observed around the connector exit.The broken piece of the male luer connector was attached to the stopcock valve.Three impact tests were performed and were unable to reproduce the failure reported.The root cause was attributed to the male luer becoming damaged after it left the manufacturer facility.A device history record (dhr) reviewed showed no reported discrepancies during the manufacturing of the reported lot number.No corrective actions taken however the failure will be monitored to determine if new actions need to be taken.

Brand Name
LEVEL 1 HOTLINE ACCESSORIES
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16585278
Report Number3012307300-2023-02804
Device Sequence Number1635572
Product Code LGZ
UDI-Device Identifier40695085401002
UDI-Public40695085401002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model NumberL-10
Device Catalogue NumberL-10
Device Lot Number4273788
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/02/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer04/02/2023
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown